# SDR QMLA2014010614001

- Difficulty date: January 6, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N245AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7154
- Aircraft time: 784 hours, 3,566 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 784 hours, 2,119 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 350A32035002
- Part serial: M4616
- Condition: Making Metal
- Location: Main Rotor
- Part time: 784 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: E

## Discrepancy

AFTER STARTUP & WARM UP ON GND, FUEL LEVER MOVED FROM GROUND IDLE TO FLY POSITION.  MGB CHIP LIGHT ILLUMINATED, PILOT BEGAN ENG SHUTDOWN.  GRINDING NOISE HEARD COMING FROM MGB DURING SHUTDOWN.  SUBSEQUENT INSPECTION BY MECHANIC FOUND HEAVY CONTAMINATION OF LOWER CHIP DETECTOR & FILTER CARTRIDGE WITH METAL PARTICLES.
